Gonzalez-Tudela, A., del Valle, E., Cancellieri, E. orcid.org/0000-0002-4099-2716 et al. (3 more authors) (2010) Effect of pure dephasing on the Jaynes-Cummings nonlinearities. Optics Express, 18 (7). pp. 7002-7009. ISSN 1094-4087
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010 Optical Society of America. This is an author produced version of a paper subsequently published in Optics Express. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 19 Sep 2016 15:18 |
Last Modified: | 22 Mar 2018 12:25 |
Published Version: | http://dx.doi.org/10.1364/OE.18.007002 |
Status: | Published |
Publisher: | Optical Society of America |
Refereed: | Yes |
Identification Number: | 10.1364/OE.18.007002 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:84431 |